# SDR 2A6D20230804002

- Difficulty date: August 4, 2023
- Submitted: August 4, 2023
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N544AM
- Make and model: Snias AS350B3
- Aircraft serial: 4206
- Aircraft time: 6,502 hours, 19,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 355A21211025
- Condition: Damaged
- Location: Zone 200
- Part time: 6,502 hours, 19,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DAMAGES TO THE LH BEAM UNDER THE ENGINE DECK (P/N: 355A21-2110.25) AND REINFORCEMENT PLATES (P/N: 350A21-2110.26) IN THE FORM OF AN ELONGATED HOLE IN THE LOWER FLANGE NEAR THE AFT END OF THE PART, OVERSIZED HOLES IN THE BEAM WEB, AND A GOUGE IN THE OTBD REINFORCEMENT PLATE. THE ORIGINAL HOLE IS 1/8” DIAMETER, AND THE ELONGATED HOLE WAS MEASURED TO BE APPROXIMATELY 0.44” X 0.25”. THE OVERSIZED FASTENER HOLE DAMAGES MEASURED TO BE APPROXIMATELY 3/16” (0.1875”) WITH EDGE DISTANCE OF ¼” (0.25”) FOR 9EA FASTENER HOLES AND 5/16” (0.3125”) FOR 1EA FASTENER HOLE. THE GOUGE DAMAGE MEASURED TO BE APPROXIMATELY 0.25” X 0.1875” X 0.0625”.
